# SDR 95ZZZX5102

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- System (JASC): 2150 · Cabin Cooling System
- Part: Evaporator Mount
- Part number: JBS30011
- Condition: Cracked
- Location: Air Conditioner
- Part time: 632 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE BATTERY CHANGE, MECH NOTICED 3 OUT OF 4 MOUNTS ON A/C EVAPORATOR ASSY CRACKED.  UNIT JUST INSPECTED 5 DAYS PRIOR WITH NO DEFECTS.  UNIT LOCATED BETWEEN ENG EXHAUST EJECTORS.  THESE AFT COWLING ARE NOT NORMALLY REMOVED BETWEEN ENG CHANGES OR MAJOR INSPECTIONS WITH EXCEPTION OF 1 COWLING REMOVED TO SERVICE BATTERY.  IT IS KNOWN BY MFG THIS PROBLEM EXISTS.  REF A.E.C. LETTER DATED MAY 2, 1995.  AN INTERVAL TIME NEEDS TO BE ESTABLISHED SO UNIT CAN BE REPEATEDLY INSPECTED, 25 FLIGHT HRS SEEMS ADEQUATE.  SB OR TECH BULLETIN NEEDS TO BE ISSUED.  UNIT SITS ABOVE T/R DRIVE SHAFT & REQUIRES A CERTIFIED TECH TO EVACUATE FREON SYS & SERVICE UNIT ACCORDING TO FED REGULATIONS, A SERVICE NOT READILY AVAILABLE.
